MathSciNet Relay Station
MathSciNet bibliographic data
MR2420599 34K20 (34D23 92B20)
Park, Ju H.; Park, C. H.; Kwon, O. M.; Lee, S. M. A new stability criterion for bidirectional associative memory neural networks of neutral-type. Appl. Math. Comput. 199 (2008), no. 2, 716–722.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement